# SDR 2012FA0000109

- Difficulty date: February 6, 2012
- Submitted: February 10, 2012
- Operation: General aviation
- Aircraft: N4166
- Make and model: Piper PA-28-151
- Aircraft serial: 287415312
- Aircraft time: 1 hours, 1 cycles
- Engine: Lyc O320E3D
- Engine time: 1 hours, 1 cycles
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Condition: Damaged
- Location: Rt Magneto
- Component: Magneto, Bendix
- Component part number: 106006441
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED A NORMAL RUN-UP BEFORE TAKEOFF.  DURING CLIMB-OUT POWER LOSS WAS EXPERIENCED.  ON LANDING ANOTHER RUN UP SHOWED THE RT MAGNETO WAS INOPERATIVE.  REMOVED THE RT MAGNETO AND FOUND THE PLASTIC DISTRIBUTOR GEAR WAS MISSING TEETH .2500 OF THE WAY AROUND THE GEAR.
